# SDR ASAA0954453

- Difficulty date: February 17, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 7,712 hours, 2,264 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 2228
- Condition: Faulty
- Location: Lt Ac Pack
- Part time: 44,556 hours, 25,702 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER ENG START AND PACK/BLEED CONFIGURATION LT PACK LIGHT ILLUMINATED.  UNABLE TO RESET.  ACCOMPLISHED INITIAL EVALUATION OF ACM REF FIM 21 53 00 810 811 PG 4 STEP E, LT PACK LIGHT DID NOT COME ON.  PERFORMED BITE OF LEFT PACK CONTROLLER SHOWS LT TCV FAULT REF 21 62 TASK 801.  REMOVED & REPLACED LT TEMP CONTROL VALVE REF MM 21 51 10 000 801 & 21 51 10 400 801, OPS CHECK GOOD, NO LEAKS, BITE CHECK GOOD.  PART VERIFIED, GROUND VERIFICATION SUCCESSFUL.
